# SDR CA971027008

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- Engine: Cont IO520F
- Propeller: Mcauly D2A34C58
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Assy
- Part number: 654651A2
- Condition: Excessive Wear
- Location: Engines
- Part time: 10 hours
- Stage of operation: IN
- Nature of condition: E, R, W
- Precautionary procedure: K

## Discrepancy

(CAN) TEN HOURS AFTER COMPLIANCE OF FAA AD 97-15-01 (SS BY FAA AD 97-21-02), SIDE LOADING OF THE PISTON, THE AIRCRAFT OWNER COMPLAINED TO THE OVERHAUL SHOP OF ENGINE VIBRATION AND POWER LOSS. INSPECTION OF THE OVERHAULED ENGINE REVEALED EXCESSIVE AND PREMATURE CYLINDER BARREL WEAR. THESE CYLINDERS WERE FACTORY "NEW" AND WERE STAMPED "P" IDENTIFYING THEM AS BEING INSPECTED BY THE FACTORY IN ACCORDANCE WITH CONTINENTAL SB 97-10 (SB 97-10A).
